Free Access
Volume 21, Number 2, April-June 2015
Page(s) 399 - 413
Published online 14 January 2015
  1. R. Buckdahn, M. Quincampoix and G. Tessitore, A characterization of approximately controllable linear stochastic differential equations, in Stoch. Partial Differ. Equ. Appl., edited by G. Da Prato and L. Tubaro. Chapman & Hall, Boca Raton (2006) 253–260. [Google Scholar]
  2. M. Ehrhardt and W. Kliemann, Controllability of linear stochastic systems. Syst. Control Lett. 2 (1982) 145–153. [Google Scholar]
  3. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet] [Google Scholar]
  4. H.O. Fattorini, Infinite Dimensional Linear Control Systems, The Time Optimal and Norm Optimal Problems. Elsevier, Amsterdam (2005). [Google Scholar]
  5. D. Goreac, A Kalman-type condition for stochastic approximate controllability. C.R. Math. Acad. Sci. Paris 346 (2008), 183-188. [Google Scholar]
  6. D. Goreac, A note on the controllability of jump diffusions with linear coefficients. IMA J. Math. Control Inform. 29 (2012) 427–435. [CrossRef] [MathSciNet] [Google Scholar]
  7. S. Ji and X.Y. Zhou, A maximum principle for stochastic optimal control with terminal state constraints, and its applications. Commun. Inform. Syst. 6 (2006) 321–337. [CrossRef] [Google Scholar]
  8. A.E.B. Lim and X.Y. Zhou, Stochastic optimal LQR control with integral quadratic constraints and indefinite control weights. IEEE Trans. Automat. Control. 44 (1999) 1359–1369. [CrossRef] [MathSciNet] [Google Scholar]
  9. Q. Lü and X. Zhang, Well-posedness of backward stochastic differential equations with general filtration. J. Differ. Equ. 254 (2013) 3200–3227. [CrossRef] [Google Scholar]
  10. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 (1990) 55–61. [Google Scholar]
  11. S. Peng, Backward stochastic differential equation and exact controllability of stochastic control systems. Prog. Nat. Sci. 4 (1994) 274–284. [Google Scholar]
  12. S. Tang and X. Li, Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J. Control Optim. 32 (1994) 1447–1475. [CrossRef] [MathSciNet] [Google Scholar]
  13. G. Wang and E. Zuazua, On the equivalence of minimal time and minimal norm controls for heat equations. SIAM J. Control Optim. 50 (2012), 2938-2958. [CrossRef] [MathSciNet] [Google Scholar]
  14. Y. Wang, BSDEs with general filtration driven by Lévy processes, and an application in stochastic controllability. Syst. Control Lett. 62 (2013) 242–247. [CrossRef] [Google Scholar]
  15. J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations. Springer, New York (1999). [Google Scholar]
  16. J. Zabczyk, Controllability of stochastic linear systems. Syst. Control Lett. 1 (1981) 25–31. [CrossRef] [Google Scholar]
  17. E. Zuazua, Controllability and observability of partial differential equations: some results and open problems, in vol. 3, Handb. Differ. Equ.: Evol. Differ. Equ. Elsevier Science, New York (2006) 527–621. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.